# SDR CA110428017

- Difficulty date: April 27, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupling
- Part number: S40AS
- Condition: Failed
- Location: Hydraulic Pump
- Component: Hydraulic Pump
- Component part number: 350A35013100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN COUPLING THAT DRIVES THE HYD PUMP HAD FAILED. THERE WAS NO LOSS OF HYD POWER YET AS THE RUBBER COUPLING HAD LODGED ITSELF IN SUCH A WAY THAT IT COULD STILL DRIVE THE PUMP.
